# SDR ASAA9680149

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK,THE RIGHT OVERHEAD EMERGENCY LIGHTIN THE TAILCONE AREA WAS FOUND INOPERATIVE.  REPLACED THE BATTERIES ANDOPERATED NORMALLY.(M)
